# SDR DALA2014081104374

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 35,246 hours, 24,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY POWER SUPPLY FOR THE FIRST CLASS EMERGENCY LIGHTS IAW AMM 33-51 AND OPS CHECKED GOOD.
